Year 2018, Volume 5 , Issue 1, Pages 1 - 4 2018-01-15

Ternary maximal self-orthogonal codes of lengths $21,22$ and $23$

Makoto ARAYA [1] , Masaaki HARADA [2] , Yuichi SUZUKİ [3]


We give a classification of ternary maximal self-orthogonal codes of lengths $21,22$ and $23$. This completes a classification of ternary maximal self-orthogonal codes of lengths up to $24$.
Ternary code, Self-dual code, Self-orthogonal code
  • [1] W. Bosma, J. Cannon, C. Playoust, The Magma algebra system I: The user language, J. Symb. Comput. 24(3–4) (1997) 235–265.
  • [2] J. Conway, V. Pless, N. J. A. Sloane, Self–dual codes over GF(3) and GF(4) of length not exceeding 16, IEEE Trans. Inform. Theory 25(3) (1979) 312–322.
  • [3] M. Harada, A. Munemasa, A complete classification of ternary self–dual codes of length 24, J. Combin. Theory Ser. A 116(5) (2009) 1063–1072.
  • [4] M. Harada, A. Munemasa, On the classification of weighing matrices and self–orthogonal codes, J. Combin. Des. 20(1) (2012) 40–57.
  • [5] M. Harada, A. Munemasa, Database of Ternary Maximal Self–Orthogonal Codes, http://www.math. is.tohoku.ac.jp/~munemasa/research/codes/mso3.htm.
  • [6] C. W. H. Lam, L. Thiel, A. Pautasso, On ternary codes generated by Hadamard matrices of order 24, Congr. Numer. 89 (1992) 7–14.
  • [7] J. Leon, V. Pless, N. J. A. Sloane, On ternary self–dual codes of length 24, IEEE Trans. Inform. Theory 27(2) (1981) 176–180.
  • [8] C. L. Mallows, V. Pless, N. J. A. Sloane, Self–dual codes over GF(3), SIAM J. Appl. Math. 31(4) (1976) 649–666.
  • [9] V. Pless, N. J. A. Sloane, H. N. Ward, Ternary codes of minimum weight 6 and the classification of the self–dual codes of length 20, IEEE Trans. Inform. Theory 26(3) (1980) 305–316.
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0002-9935-038X
Author: Makoto ARAYA

Orcid: 0000-0002-2748-6456
Author: Masaaki HARADA

Author: Yuichi SUZUKİ

Dates

Publication Date : January 15, 2018

Bibtex @research article { jacodesmath327391, journal = {Journal of Algebra Combinatorics Discrete Structures and Applications}, issn = {}, eissn = {2148-838X}, address = {}, publisher = {Yildiz Technical University}, year = {2018}, volume = {5}, pages = {1 - 4}, doi = {10.13069/jacodesmath.327391}, title = {Ternary maximal self-orthogonal codes of lengths \$21,22\$ and \$23\$}, key = {cite}, author = {Araya, Makoto and Harada, Masaaki and Suzuki̇, Yuichi} }
APA Araya, M , Harada, M , Suzuki̇, Y . (2018). Ternary maximal self-orthogonal codes of lengths $21,22$ and $23$ . Journal of Algebra Combinatorics Discrete Structures and Applications , 5 (1) , 1-4 . DOI: 10.13069/jacodesmath.327391
MLA Araya, M , Harada, M , Suzuki̇, Y . "Ternary maximal self-orthogonal codes of lengths $21,22$ and $23$" . Journal of Algebra Combinatorics Discrete Structures and Applications 5 (2018 ): 1-4 <https://dergipark.org.tr/en/pub/jacodesmath/issue/33304/327391>
Chicago Araya, M , Harada, M , Suzuki̇, Y . "Ternary maximal self-orthogonal codes of lengths $21,22$ and $23$". Journal of Algebra Combinatorics Discrete Structures and Applications 5 (2018 ): 1-4
RIS TY - JOUR T1 - Ternary maximal self-orthogonal codes of lengths $21,22$ and $23$ AU - Makoto Araya , Masaaki Harada , Yuichi Suzuki̇ Y1 - 2018 PY - 2018 N1 - doi: 10.13069/jacodesmath.327391 DO - 10.13069/jacodesmath.327391 T2 - Journal of Algebra Combinatorics Discrete Structures and Applications JF - Journal JO - JOR SP - 1 EP - 4 VL - 5 IS - 1 SN - -2148-838X M3 - doi: 10.13069/jacodesmath.327391 UR - https://doi.org/10.13069/jacodesmath.327391 Y2 - 2017 ER -
EndNote %0 Journal of Algebra Combinatorics Discrete Structures and Applications Ternary maximal self-orthogonal codes of lengths $21,22$ and $23$ %A Makoto Araya , Masaaki Harada , Yuichi Suzuki̇ %T Ternary maximal self-orthogonal codes of lengths $21,22$ and $23$ %D 2018 %J Journal of Algebra Combinatorics Discrete Structures and Applications %P -2148-838X %V 5 %N 1 %R doi: 10.13069/jacodesmath.327391 %U 10.13069/jacodesmath.327391
ISNAD Araya, Makoto , Harada, Masaaki , Suzuki̇, Yuichi . "Ternary maximal self-orthogonal codes of lengths $21,22$ and $23$". Journal of Algebra Combinatorics Discrete Structures and Applications 5 / 1 (January 2018): 1-4 . https://doi.org/10.13069/jacodesmath.327391
AMA Araya M , Harada M , Suzuki̇ Y . Ternary maximal self-orthogonal codes of lengths $21,22$ and $23$. Journal of Algebra Combinatorics Discrete Structures and Applications. 2018; 5(1): 1-4.
Vancouver Araya M , Harada M , Suzuki̇ Y . Ternary maximal self-orthogonal codes of lengths $21,22$ and $23$. Journal of Algebra Combinatorics Discrete Structures and Applications. 2018; 5(1): 1-4.